Alert archive / Nebraska / Wind Advisories in 2009
Wind Advisory 2, NWS Hastings, NE
NWS Hastings, NE issued this wind advisory at Jan 11, 2009, 2:28 PM CST for 24 counties in Nebraska; 6 counties in Kansas. It took effect at Jan 12, 2009, 8:00 AM CST. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Jan 11, 2009, 2:28 PM CST (20:28 UTC)
- In effect from
- Jan 12, 2009, 8:00 AM CST
- Expired
- Jan 12, 2009, 2:27 PM CST
- In force
- 6 hr
- Issued by
- NWS Hastings, NE
All 30 counties
Jewell County, KS, Mitchell County, KS, Osborne County, KS, Phillips County, KS, Rooks County, KS, Smith County, KS, Adams County, NE, Buffalo County, NE, Clay County, NE, Dawson County, NE, Fillmore County, NE, Franklin County, NE, Furnas County, NE, Gosper County, NE, Greeley County, NE, Hall County, NE, Hamilton County, NE, Harlan County, NE, Howard County, NE, Kearney County, NE, Merrick County, NE, Nance County, NE, Nuckolls County, NE, Phelps County, NE, Polk County, NE, Sherman County, NE, Thayer County, NE, Valley County, NE, Webster County, NE, York County, NE
The radar
The Grand Island radar (KUEX), 27 km from the middle of the area, began a volume at 20:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 8.5 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1594 m above ground
- 0-6 km bulk shear
- 79 kt
- 0-1 km storm-relative helicity
- 86 m²/s²
- 0-3 km storm-relative helicity
- 175 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KGID 112028 NPWGID URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HASTINGS NE 228 PM CST SUN JAN 11 2009 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 120400- /O.NEW.KGID.WI.Y.0002.090112T1400Z-090113T0000Z/ PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...MANKATO... PLAINVILLE...STOCKTON...OSBORNE...BELOIT...ORD...GREELEY... FULLERTON...LOUP CITY...ST. PAUL...CENTRAL CITY...OSCEOLA... LEXINGTON...KEARNEY...GRAND ISLAND...AURORA...YORK...ELWOOD... HOLDREGE...MINDEN...HASTINGS...CLAY CENTER...GENEVA... BEAVER CITY...ALMA...FRANKLIN...RED CLOUD...SUPERIOR...NELSON... HEBRON 228 PM CST SUN JAN 11 2009 ...WIND ADVISORY IN EFFECT FROM 8 AM TO 6 PM CST MONDAY... THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 6 PM CST MONDAY. STRONG AND GUSTY NORTH TO NORTHWEST WINDS WILL BLOW ACROSS THE REGION MONDAY FOLLOWING THE PASSAGE OF A COLD FRONT. SUSTAINED WIND SPEEDS WILL BE AROUND 30 MPH....WITH GUSTS AROUND 50 MPH LIKELY. WINDS WILL BE THE STRONGEST IN THE LATE MORNING AND AFTERNOON HOURS...BEFORE DROPPING OFF SOME MONDAY EVENING. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
4 follow-up statements
000 WWUS73 KGID 120351 NPWGID URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HASTINGS NE 951 PM CST SUN JAN 11 2009 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 121200- /O.EXT.KGID.WI.Y.0002.090112T1400Z-090113T0200Z/ PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...MANKATO... PLAINVILLE...STOCKTON...OSBORNE...BELOIT...ORD...GREELEY... FULLERTON...LOUP CITY...ST. PAUL...CENTRAL CITY...OSCEOLA... LEXINGTON...KEARNEY...GRAND ISLAND...AURORA...YORK...ELWOOD... HOLDREGE...MINDEN...HASTINGS...CLAY CENTER...GENEVA... BEAVER CITY...ALMA...FRANKLIN...RED CLOUD...SUPERIOR...NELSON... HEBRON 951 PM CST SUN JAN 11 2009 ...WIND ADVISORY NOW IN EFFECT FROM 8 AM TO 8 PM CST MONDAY... STRONG AND GUSTY NORTH TO NORTHWEST WINDS WILL BLOW ACROSS THE REGION MONDAY FOLLOWING THE PASSAGE OF A COLD FRONT. SUSTAINED WIND SPEEDS OF 35 TO 39 MPH....WITH GUSTS AROUND 50 TO 55 MPH CAN BE EXPECTED. WINDS WILL BE THE STRONGEST IN THE LATE MORNING AND AFTERNOON HOURS...BEFORE DROPPING OFF SOME MONDAY EVENING. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ WESELY
000 WWUS73 KGID 121018 NPWGID URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HASTINGS NE 418 AM CST MON JAN 12 2009 NEZ039>041-046>048-060>062-072>074-082-083-121830- /O.UPG.KGID.WI.Y.0002.090112T1400Z-090113T0200Z/ /O.NEW.KGID.HW.W.0001.090112T1400Z-090113T0200Z/ VALLEY-GREELEY-NANCE-SHERMAN-HOWARD-MERRICK-DAWSON-BUFFALO-HALL- GOSPER-PHELPS-KEARNEY-FURNAS-HARLAN- INCLUDING THE CITIES OF...ORD...GREELEY...FULLERTON...LOUP CITY... ST. PAUL...CENTRAL CITY...LEXINGTON...KEARNEY...GRAND ISLAND... ELWOOD...HOLDREGE...MINDEN...BEAVER CITY...ALMA 418 AM CST MON JAN 12 2009 ...HIGH WIND WARNING IN EFFECT FROM 8 AM THIS MORNING TO 8 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 8 PM CST THIS EVENING. THE WIND ADVISORY IS NO LONGER IN EFFECT. VERY STRONG NORTHWEST WINDS WILL SPREAD ACROSS THE AREA BEHIND AN INTENSE COLD FRONT THIS MORNING...AND PERSIST INTO THE EARLY EVENING HOURS. WINDS WILL STEADILY INCREASE THIS MORNING...REACHING SUSTAINED SPEEDS OF 35 TO 45 MPH BY LATE MORNING INTO THE EARLY AFTERNOON...WITH GUSTS TO AROUND 60 MPH. THESE STRONG WINDS WILL CONTINUE THROUGH THE AFTERNOON...BEFORE BEGINNING TO DISSIPATE EARLY THIS EVENING. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ KSZ005>007-017>019-NEZ049-063-064-075>077-084>087-121830- /O.CON.KGID.WI.Y.0002.090112T1400Z-090113T0200Z/ PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-POLK-HAMILTON-YORK- ADAMS-CLAY-FILLMORE-FRANKLIN-WEBSTER-NUCKOLLS-THAYER- INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...MANKATO... PLAINVILLE...STOCKTON...OSBORNE...BELOIT...OSCEOLA...AURORA... YORK...HASTINGS...CLAY CENTER...GENEVA...FRANKLIN...RED CLOUD... SUPERIOR...NELSON...HEBRON 418 AM CST MON JAN 12 2009 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 8 PM CST THIS EVENING... STRONG NORTHWEST WINDS WILL SPREAD ACROSS THE AREA BEHIND AN INTENSE COLD FRONT THIS MORNING...AND PERSIST INTO THE EARLY EVENING HOURS. WINDS WILL STEADILY INCREASE THROUGH THE MORNING...REACHING SUSTAINED SPEEDS OF 30 TO 39 MPH BY LATE MORNING INTO THE EARLY AFTERNOON...WITH GUSTS TO 55 MPH. THESE STRONG WINDS WILL CONTINUE THROUGH THE AFTERNOON...BEFORE BEGINNING TO DISSIPATE EARLY THIS EVENING. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS73 KGID 121934 NPWGID URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HASTINGS NE 134 PM CST MON JAN 12 2009 NEZ039>041-046>048-060>062-072>074-082-083-130200- /O.CON.KGID.HW.W.0001.000000T0000Z-090113T0200Z/ VALLEY-GREELEY-NANCE-SHERMAN-HOWARD-MERRICK-DAWSON-BUFFALO-HALL- GOSPER-PHELPS-KEARNEY-FURNAS-HARLAN- INCLUDING THE CITIES OF...ORD...GREELEY...FULLERTON...LOUP CITY... ST. PAUL...CENTRAL CITY...LEXINGTON...KEARNEY...GRAND ISLAND... ELWOOD...HOLDREGE...MINDEN...BEAVER CITY...ALMA 134 PM CST MON JAN 12 2009 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM CST THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM CST THIS EVENING. VERY STRONG NORTHWEST WINDS WILL BE SUSTAINED AT 35 TO 45 MPH...WITH GUSTS TO AROUND 60 MPH. THESE STRONG WINDS WILL CONTINUE THROUGH THE AFTERNOON...BEFORE BEGINNING TO DISSIPATE THIS EVENING. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ KSZ005>007-017>019-NEZ049-063-064-075>077-084>087-130200- /O.CON.KGID.WI.Y.0002.000000T0000Z-090113T0200Z/ PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-POLK-HAMILTON-YORK- ADAMS-CLAY-FILLMORE-FRANKLIN-WEBSTER-NUCKOLLS-THAYER- INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...MANKATO... PLAINVILLE...STOCKTON...OSBORNE...BELOIT...OSCEOLA...AURORA... YORK...HASTINGS...CLAY CENTER...GENEVA...FRANKLIN...RED CLOUD... SUPERIOR...NELSON...HEBRON 134 PM CST MON JAN 12 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CST THIS EVENING. STRONG NORTHWEST WINDS WITH SUSTAINED SPEEDS OF 30 TO 39 MPH...WITH GUSTS TO 55 MPH WILL CONTINUE THROUGH THE AFTERNOON...BEFORE BEGINNING TO DISSIPATE THIS EVENING. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ HEINLEIN
000 WWUS73 KGID 122027 NPWGID URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HASTINGS NE 227 PM CST MON JAN 12 2009 KSZ005>007-017>019-NEZ049-063-064-075>077-084>087-130200- /O.UPG.KGID.WI.Y.0002.000000T0000Z-090113T0200Z/ /O.EXA.KGID.HW.W.0001.000000T0000Z-090113T0200Z/ PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-POLK-HAMILTON-YORK- ADAMS-CLAY-FILLMORE-FRANKLIN-WEBSTER-NUCKOLLS-THAYER- INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...MANKATO... PLAINVILLE...STOCKTON...OSBORNE...BELOIT...OSCEOLA...AURORA... YORK...HASTINGS...CLAY CENTER...GENEVA...FRANKLIN...RED CLOUD... SUPERIOR...NELSON...HEBRON 227 PM CST MON JAN 12 2009 ...HIGH WIND WARNING IN EFFECT UNTIL 8 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 8 PM CST THIS EVENING. THE WIND ADVISORY IS NO LONGER IN EFFECT. VERY STRONG NORTHWEST WINDS WILL BE SUSTAINED AT 35 TO 45 MPH... WITH GUSTS TO AROUND 60 MPH. THESE STRONG WINDS WILL CONTINUE THROUGH THE AFTERNOON...BEFORE BEGINNING TO DISSIPATE THIS EVENING. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ NEZ039>041-046>048-060>062-072>074-082-083-130200- /O.CON.KGID.HW.W.0001.000000T0000Z-090113T0200Z/ VALLEY-GREELEY-NANCE-SHERMAN-HOWARD-MERRICK-DAWSON-BUFFALO-HALL- GOSPER-PHELPS-KEARNEY-FURNAS-HARLAN- INCLUDING THE CITIES OF...ORD...GREELEY...FULLERTON...LOUP CITY... ST. PAUL...CENTRAL CITY...LEXINGTON...KEARNEY...GRAND ISLAND... ELWOOD...HOLDREGE...MINDEN...BEAVER CITY...ALMA 227 PM CST MON JAN 12 2009 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM CST THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM CST THIS EVENING. VERY STRONG NORTHWEST WINDS WILL BE SUSTAINED AT 35 TO 45 MPH... WITH GUSTS TO AROUND 60 MPH. THESE STRONG WINDS WILL CONTINUE THROUGH THE AFTERNOON...BEFORE BEGINNING TO DISSIPATE THIS EVENING. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ HEINLEIN
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this wind advisory went out at Jan 11, 11:37 AM CST, 2 hours 51 minutes earlier.
Area forecast discussion, Jan 11, 11:37 AM CST, 2 hours 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HASTINGS NE 1137 AM CST SUN JAN 11 2009 .AVIATION...18Z TAF. AFTER A QUIET START TO THE TAF PERIOD...MAIN CONCERN TURNS TO TONIGHT/TOMORROW AS AN UPPER LEVEL DISTURBANCE CROSSES THE REGION. THIS WILL BRING INCREASED CHANCES FOR SNOW...WITH PRIMARY TIME FRAME BEING BETWEEN MIDNIGHT AND 12Z TONIGHT. DROPPED CIGS/VIS DOWN INTO MVFR...THE POSSIBILITY IS THERE FOR BRIEF IFR CONDITIONS BUT AM NOT CONFIDENT ENOUGH AT THIS POINT TO INSERT INTO THE TAF. AFTER SUNRISE...THE BULK OF THE PRECIPITATION IS EXPECTED TO HAVE SHIFTED TO THE EAST OF THE GRI TERMINAL...WITH FOCUS THEN SHIFTING TO THE WINDS. THIS DISTURBANCE PUSHES A STOUT COLD FRONT THROUGH THE REGION NEAR 12Z...BRINGING STRONG NORTHWESTERLY WINDS. EXPECTING SPEEDS TO INCREASE TO NEAR 30 MPH BY MID/LATE MORNING. STRONGEST WINDS ARE EXPECTED TO ARRIVE SOON AFTER THE END TIME OF THIS TAF. && PREV DISCUSSION... /ISSUED 258 AM CST SUN JAN 11 2009/ DISCUSSION...THE PRIMARY ISSUE WILL BE WINDS ON MONDAY...WITH SMALL CHANCES OF SNOW AT TIMES EARLY THIS WEEK. EARLY MORNING WATER VAPOR IMAGERY SHOWS NORTHWEST FLOW ACROSS THE REGION...AND THAT IS EXPECTED TO REMAIN IN PLACE THROUGH THE WEEK. PERIODIC WAVES WILL MOVE THROUGH THE UPPER FLOW WHICH WILL BRING SMALL CHANCES OF SNOW ALONG WITH FLUCTUATIONS BETWEEN WARMER AND COLDER AIR. TODAY WILL BEGIN WITH SLIGHT COLD AIR ADVECTION...HOWEVER BY LATE IN THE DAY WARMER AIR WILL BEGIN TO RETURN TO THE REGION FROM WEST TO EAST. THIS SHOULD ALLOW TEMPERATURES TO BE A BIT WARMER THAN YESTERDAY...ESPECIALLY SINCE THE DAY WILL BE STARTING OFF WARMER THAN SATURDAY MORNING. HAVE GONE WITH HIGHS RANGING FROM NEAR 40 IN THE NORTHEAST...TO NEAR 50 SOUTHWEST. A FAIRLY STRONG WAVE IS EXPECTED TO THEN DIVE SOUTHEAST ACROSS THE REGION TONIGHT AS THE LEFT FRONT QUADRANT OF THE UPPER JET NOSES INTO THE HIGH PLAINS. MID-LEVEL FRONTOGENETIC FORCING (H7-6) INCREASES LATE TONIGHT AND SWEEPS ACROSS THE FORECAST AREA RATHER QUICKLY DURING THE OVERNIGHT HOURS. MOISTURE AND LIFT ALSO INCREASE IN THE DENDRITIC LAYER WITH THE 00Z GFS INDICATING A PERIOD OF GOOD LIFT OVERNIGHT. ON THE NEGATIVE SIDE...THERE WILL BE QUITE A BIT OF LOW LEVEL DRY AIR TO OVERCOME...SO DID NOT GO TOO HIGH WITH POPS...BUT DID INCREASE THEM A BIT DUE TO THE STRONG FORCING SHOWN BY THE 00Z GFS. TEMPERATURES WILL LIKELY BOTTOM OUT DURING THE EARLY EVENING...AND THEN SHOULD BECOME STEADY OR SLOWLY RISE OVERNIGHT WITH H85 WARM AIR ADVECTION INCREASING AHEAD OF A STRONG COLD FRONT. WILL TRY TO CATCH THAT TREND IN THE HOURLY TEMPERATURE GRIDS FOR TONIGHT. STRONG WINDS WILL BE THE PRIMARY CONCERN ON MONDAY AS A POWERFUL COLD FRONT BLASTS THROUGH THE FORECAST AREA. H85 WINDS OF 40 TO 50 KTS ARE SHOWN BY THE 00Z NAM AND GFS DURING THE PERIOD OF STRONG COLD AIR ADVECTION. MOMENTUM TRANSFER FROM BOTH NAM AND GFS BUFR SOUNDINGS SUGGEST STRONG WINDS WITH SPEEDS OF 45 TO 50 KTS AT THE TOP OF THE MIXED LAYER AND NEARLY UNI-DIRECTIONAL FLOW IN THE LAYER. HAVE INCREASED WINDS EVEN MORE IN THE GRIDS AND WILL CONTINUE TO HIGHLIGHT THE STRONG WINDS IN THE HAZARDOUS WEATHER OUTLOOK THIS MORNING. WILL ALSO CONTINUE TO CARRY A SMALL POP DURING THE DAY ON MONDAY AS A TRAILING WAVE MOVES ACROSS THE REGION. WILL GO WITH SNOW IN MOST SPOTS...BUT THINK A RAIN/SNOW MIX IS POSSIBLE IN THE FAR SOUTH BEFORE THE COLD AIR ARRIVES. COLD HIGH PRESSURE BUILDS IN FOR MONDAY NIGHT WHICH WILL HELP TO EVENTUALLY DIMINISH THE WINDS. TEMPERATURES WILL AGAIN BE A TOUGH CALL WITH A WIDE VARIETY OF POSSIBILITIES DEPENDING ON HOW QUICKLY THE WINDS DIMINISH OVERNIGHT. WILL GO WITH HIGHS GENERALLY IN THE 10 TO 15 ABOVE RANGE...BUT THAT MAY NOT BE COLD ENOUGH...ESPECIALLY IN THE NORTH. INCREASING H85 WARM AIR ADVECTION AND ISENTROPIC LIFT COULD BRING A CHANCE OF LIGHT SNOW OR FLURRIES ON TUESDAY...BUT THE MODELS APPEAR TO BE TRENDING DRIER. && .GID WATCHES/WARNINGS/ADVISORIES... NE...NONE. KS...NONE. &&
Hazardous weather outlook, Jan 11, 5:09 AM CST, 9 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HASTINGS NE 509 AM CST SUN JAN 11 2009 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 121200- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 509 AM CST SUN JAN 11 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. STRONG NORTHWEST WINDS OF 30 TO 35 MPH...WITH GUSTS OF 45 TO 50 MPH...ARE POSSIBLE ON MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE)
Nearby
Wind Advisories in Nebraska, 2009Wind Advisories in Kansas, 2009Every wind advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.